It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 21 - 40 of 95 for remeron worse. (0.007 seconds)


Remeron anyone?
Oct 13, 2006
... No, I have stubbornly resisted the Remeron but am thinking about calling my doctor and asking to be put back on it as I write this. ... (67 replies)
Remeron anyone?
Sep 29, 2006
... o see you're still hanging in there, but not so good to see you're still struggling with the anxiety. The two losses I mentioned a while back made me stay on the Remeron for another month, so I can definitely relate to your depression. ... (67 replies)
... You know I did have 2 instances where I had to turn my head quickly to the right because I thought I saw something move in my peripheral vision--but I really didn't think anything of it... is this what you mean ? I have been on Remeron for just about 2 months now & I have been feeling pretty weird too. I just went up to the 30 mgm dose about 10 days ago & am trying to see... (48 replies)

... I've been trying to ride it out--my first time on any type of AD. I was having SEVERE anxiety/panic which I guess also pushed me into somewhat of a depression--just couldn't function ...a lot of medical problems added to the mess. Everything I've read says it takes a while, so I've been trying to be patient. But today I just felt I can't stand it anymore--the anxiety is... (48 replies)
... Hi, i started my remeron last night, i took it at 11pm came back on the computer and i felt all funny, weak and just panicky... ... (5 replies)
Remeron anyone?
Nov 16, 2006
... le in that profession really need to think before they talk. i don't know what to say about the remeron. i loved it for 3 weeks and then it made me nuts and even worse when it was upped to 30. i only took the 30 for 5 days. maybe had I given it longer it might have worked but i couldn't stand it. ... (67 replies)
Remeron anyone?
Nov 7, 2006
... may even be worse ! ... (67 replies)
... I know it has only been 5 days, but frankly I think at times I feel worse. I'm still over-worrying about things, most especially related to mom's health. I have now convinced myself that her complaint of gas build-up in her stomach is due to something serious like ovarian cancer! I can't stop these thoughts nor can I stop myself from searching the net for signs and... (8 replies)
... Hi, I have not heard of Remeron, so on that med I cannot give any feed-back, however on the Effexor, I can! It was not the drug for me, I walked around high for 2 weeks and just couldn't take after getting fired from my job. I do not suffer from Depression, just a anxiety and panic. It didn't do anything for me, except make me worse. But with this do not loose hope. It... (7 replies)
Remeron Poop-Out
Nov 27, 2006
... s on the 15 had less of an appetite and that was great but the last week I was eating everything not nailed down. then when I started the 30 the eating was even worse and I found I had a hard time driving because i was so dizzy. ... (15 replies)
... I was just going to ask the same question about how do we know if these things are working? I am on Remeron 6 weeks now & today I just can't stand how I feel anymore--it is hard to even typw or sit still--yet no energy to move. Weird--jumping out of my skin but no energy or motivation to daily tasks. I also just took a half of a Xanax. I've never taken any antidepressants... (8 replies)
... I think Cymbalta is not even out in Canada yet, so that leaves me just with effexor, prozac, luvox, and maybe remeron to try if paxil fails. ... (3 replies)
... Mirtazepine is a very usefull drug in anxiety and depression. Its unusual that the drowsiness is usualy worse at low (15mg) doses than higher (30mg) ones. Usualy one takes 15mg at night for a couple of nights, then 30mg at night, and anxiety should be releived in a few days (1 replies)
... the grogginess with this med is worse on the lower dose. Its the only one that I know of that works like this. ... (2 replies)
... I am new to this board, but I have found it very helpful as I am going through a veery rough time right now with Anxiety. I was recently diagnosed with post pardum depression and Generalized anxiety disorder, the doc also thought that I may have some tendenency toward OCD. For about 6 weeks or so, I have been on prozac, knlonpin, and remeron, and I do feel a little better... (2 replies)
... I have taken them all.. ssri's and effexor makes my bp and hr raise and causes me major panick attacks ( i ended up in hospital on a few) trazadone, dothiapan etc gave me hrt flutters so severe doc took me off valium(all the docs will give) i fight the affect ... bach remedy made my tongue numb (3 replies)
Remeron Poop-Out
Nov 28, 2006
... anxiousagain-----my prayers are with you. I have to agree about the boards sometimes making matters worse. I find that I could be alright and sometimes when i read that others aren't it makes me start thinking and worrying needlessly. (15 replies)
Remeron anyone?
Nov 13, 2006
... Well here's one for yiou if you need a laugh : Got my usual pang for something sweet this afternoon- opened the freezer thinking I'll just have a spoonful- and there was NO ice cream ! Just some peanut butter yick stuff. Has to be chocolate-- Edy's Slow churned ! I frnatically ( and I mean frantically) ran out to the garage to the spare freezer -- nothing !! I went into a... (67 replies)
Remeron anyone?
Nov 6, 2006
... anxiousinnj****i thought it was you but wasn't sure. i was laughing at myself yesterday. laid in bed all day thinking about what i could eat next. have a trmemdous appetite for cake. i know it's the drug and being a dibetic i have to stop taking it beofre it creates problems i don't already have and believe me i have enough right now. hopefully i can wean myself off by... (67 replies)
... I have... it wasn't bad for me at all. Taper slowly if you're concerned. Half the halves... Take it every other day for a week or two... and eventually you'll find you'll be able to stop taking it. The worry makes it worse. My advice is to stop reading the horror stories, because they don't make it any easier for someone who's trying to get off the medicine themselves.... (3 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 10:36 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!